Transformation using kanamycin

Gijs van Rooijen vanrooij at acs.ucalgary.ca
Thu Nov 20 19:05:09 EST 1997


Dear all,

Recently we have been experiencing a dramatic reduction in the
transformation frequency of B.napus when we use kanamycin as a
selectable agent.  We are suspecting that our kanamycin is the problem.
We are suspecting that our kanamycin contains a contaminant which
severly inhibits regeneration. Has anybody out there experienced a
similar problem when using kanamycin in plant transformation?

I will summarize the responses and post them back to this newsgroup


Gijs

******************************************************************
* Gijs van Rooijen            *  Phone:(403) 220-8903 (office)   *
* Dept of Biological Sciences *        (403) 220-3742 (lab)      *
* University of Calgary       *   Fax:  (403) 220-0704           *
* 2500 University Dr NW       * E-mail: vanrooij at acs.ucalgary.ca *
* Calgary, Alberta            *                                  *
* Canada T2N 1N4              *                                  *
******************************************************************






More information about the Arab-gen mailing list